# SDR RAIA981111

- Difficulty date: November 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N558HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41071
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 31056294
- Condition: Failed
- Location: Lt Engine
- Part time: 2,257 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 7409 - EVV - RED BETA LIGHT ILLUMINATED ON LEFT SIDE.  MAINTENANCE REPLACED LEFT BETA SWITCH AND ADJUSTED FLIGHT IDLE FUEL FLOW.  (M)
